# SDR IPXA10M61224

- Difficulty date: July 7, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 71,853 hours, 11,414 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT ANTI-ICE TELESCOPIC DUCT L/E CUT OUT EXTERNAL DOUBLER CHAFED.     REMOVED DOUBLER, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLER IAW STA SA EA 011-5730-01-A2545 EO MD11-5730-38820-A.
